Second regularized trace of a differential operator with second order unbounded operator coefficient given in a finite interval


Creative Commons License

Bakşi Ö. , Karayel S. , Sezer Y.

Operators and Matrices, vol.11, pp.735-747, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11
  • Publication Date: 2017
  • Doi Number: 10.7153/oam-11-50
  • Title of Journal : Operators and Matrices
  • Page Numbers: pp.735-747

Abstract

In this work, we establish a formula for the second regularized trace of a second order differential operator with unbounded operator coefficient given in a finite interval.